# SDR MASA200601432

- Difficulty date: May 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,903 hours, 2,815 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5023 CLT - SPOILER/STAB MESSAGE.  MESSAGE DUE TO THE RAD ALT BEING ON MEL.
